# SDR HYIA20111020001

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S2511011800700
- Condition: Punctured
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOOR PANEL 222CZ REMOVED FOR MX.   FOUND IMPACT DAMAGE AND 2 PUNCTURES IN THE FLOOR PANEL. 1 WAS 0.5 " IN LENGTH AND SECOND 1.0" IN LENGTH.   REPAIRED IAW EA 12-2011-021.
